# SDR FDEA200902230652

- Difficulty date: February 23, 2009
- Submitted: February 25, 2009
- Operation: Air carrier
- Aircraft: N669FE
- Make and model: Airbus A300 F4-605R
- Aircraft serial: 774
- Aircraft time: 19,194 hours, 10,329 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Adapter
- Part number: A5378193720100
- Condition: Worn
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN CABIN STRUCTURE, SEAT TRACK ADAPTERS AT FRAME 31, RBL 27 - RBL 36 HAS WEAR AND BARE METAL.  REMOVED WEAR MARKS.  ORIGINAL THICKNESS 0.472.  REMAINING THICKNESS 0.440.    REMOVED 0.032 FOUND TO BE OUT OF LIMITS IAW SRM 53-10-15.  REMOVED CLS ADAPTER IAW SRM 51-40-21;  PARAGRAPH 7.   LOCATED & DRILLED HOLES IN THE   NEW CLS ADAPTER IAW AIRBUS DWG  10A53781937.   INSTALLED CLS ADAPTER IAW AIRBUS   DWG 10A53781937 & SRM 51-40-21.
